MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; CIRCUMCISION TRAY

MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; CIRCUMCISION TRAY
Model Number DYNDF1072A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
Health care provider reported that the hemostatic forceps did not clamp correctly as there was a gap in the instrument.
 
Event or Problem Description
Health care provider reported hemostat did not clamp correctly.There was a gap in the instrument.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
CIRCUMCISION TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
1 medline place
mundelein IL 60060
MDR Report Key11715622
Report Number11715622
Device Sequence Number4026584
Product Code OHG
UDI-Device Identifier10884389542040
UDI-Public(01)10884389542040
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2021
Report Date (Section F) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNDF1072A
Device Catalogue NumberDYNDF1072A
Was the Report Sent to FDA? Yes
Date Report to Manufacturer04/23/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/23/2021
Supplement Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight3
Date Report Sent to FDA04/14/2021